# SDR UPS06446521

- Difficulty date: March 14, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1920-2020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1920-2020 LBL 116 LONGITUDINAL FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.016" BY 1/2" BY 20" EXCEED SRM 53-10-01 FIG 1 LIMITS, FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 P9 AND INSTALLED AS PER SRM 51-30-02.
